# SDR IPXA10M61175

- Difficulty date: July 7, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 71,853 hours, 11,414 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB32027501
- Part serial: 48473
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING DROOP L/C UPPER SURFACE HAS 2 CRACKS.  STOP DRILLED CRACKS, FABRICATED AND INSTALLED REPAIR DOUBLER AND RUB STRIP IAW SRM 57-40-01, REPAIR 5, FIG 201.
